# SDR AALA20151104003

- Difficulty date: November 4, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 48,668 hours, 19,783 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN LT HORIZONTAL STABILIZER SKIN, APPROX STATION 120.3, FWD & AFT OF DRAIN HOLES.  INSTALLED 2 EACH FILLERS, 1 DOUBLER & FAY SEALED EDGE IAW SRM 55-10-01-2R-11, ON LT LOWER HORIZONTAL SURFACE.
